# SDR SWIA200616822

- Difficulty date: July 5, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 9,879 hours, 8,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER THREE POD EMERGENCY LIGHT IN CEILING INOP.  REPLACED LAMP IAW CRJ AMM 33-00-00.  OPERATIONAL CHECKS GOOD.
